# SDR 97ZZZX1876

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94PG
- Make and model: Piper PA-34-200
- Aircraft serial: 347450064
- System (JASC): 3250 · Landing Gear Steering System
- Part: Channel
- Part number: 9539400
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR TURN LIMITS EXCEEDED DURING GROUND HANDLING OF THE AIRCRAFT WITH TOW VEHICLE.  THE NLG STRUT, UPPER TILLER ROLLER (PN 78535-00) WAS DISPLACED OUTSIDE OF STEERING TRACK CHANNEL (PN 95394-00).  PILOT DID NOT EXPERIENCE ANY ABNORMAL STEERING DURING TAXI/TAKEOFF.  WHEN GEAR WAS RETRACTED, UNSAFE NLG LIGHT WAS EXPERIENCED.  PILOT EXTENDED GEAR, LANDED AND NLG COLLAPSED DURING ROLL-OUT!
